Raina, R. K.
On univalent and starlike Wright's hypergeometric functions
Rendiconti del Seminario Matematico della Università di Padova, Tome 95 (1996) , p. 11-22
Zbl 0863.30018 | MR 1405351
URL stable : http://www.numdam.org/item?id=RSMUP_1996__95__11_0

Bibliographie

[1] B.C. Carlson - D.B. Shaffer, Starlike and prestarlike hypergeometric functions, SIAM J. Math. Anal., 15 (1984), pp. 737-745. MR 747433 | Zbl 0567.30009

[2] P.L. Duren, Univalent Functions, Springer-Verlag, New York, Berlin, Heidelberg and Tokyo (1983). MR 708494 | Zbl 0514.30001

[3] A.W. Goodman, Univalent Functions, Vol. I and II, Mariner Publishing Co., Tampa, Florida, USA (1984). MR 704183 | Zbl 1041.30500

[4] I.S. Jack, Functions starlike and convex oforder, J. London Math. Soc., (2), 3 (1971), pp. 469-474. MR 281897 | Zbl 0224.30026

[5] E.P. Merkes - W.T. Scott, Starlike hypergeometric functions, Proc. Amer. Math. Soc., 12 (1961), pp. 885-888. MR 143950 | Zbl 0102.06502

[6] S Owa - H.M. Srivastava, Univalent and starlike generalized hypergeometric functions, Canad. J. Math., 39 (5) (1987), pp. 1057-1077. MR 918587 | Zbl 0611.33007

[7] H.M. Srivastava - P.W. Karlsson, Multiple Gaussian Hypergeometric Series, Ellis Horwood Ltd., Chichester (Halsted Press: John Wiley & Sons), New York, Chichester, Brisbane and Toronto (1985). MR 834385 | Zbl 0552.33001

[8] E.M. Wright, The asymptotic expansion of the generalized hypergeometric function, Proc. London Math. Soc., 46 (2) (1940), pp. 389-408. JFM 66.1243.01 | MR 3876